首页 | 本学科首页   官方微博 | 高级检索  
     

一类格序半群的同余
引用本文:吴明芬 谢祥云. 一类格序半群的同余[J]. 数学杂志, 1997, 17(1): 122-126
作者姓名:吴明芬 谢祥云
作者单位:五邑大学
摘    要:本文讨论了一类可换格序半群的同余性质。给出了这类格序半群同余的表示和同态分解定理。这个结论一般化了[1]和[2]中的结果。

关 键 词:格序同余 格序同态 格序半群 同余 同态分解定理

L CONGRUENCES OF CERTAIN LATTICE ORDERED SEMIGROUPS
Wu Mingfen Xie Xiangyun. L CONGRUENCES OF CERTAIN LATTICE ORDERED SEMIGROUPS[J]. Journal of Mathematics, 1997, 17(1): 122-126
Authors:Wu Mingfen Xie Xiangyun
Abstract:In this note, we discuss a class of L congruences of certain commatative lattice ordered semigroups. The main results of this paper are the representative and homomorphism decomposition theorems of L congruences of L semigroups, which are genalization of and .
Keywords:L congruence   L homomorphism   L semigroup
本文献已被 CNKI 维普 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号